RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 61, Issue 4  


On mixed Abelian groups with periodic groups of automorphisms
I. Kh. Bekker
483
Characteristic frequencies of bodies with thin spikes. III. Frequency splitting
R. R. Gadyl'shin
494
Bundle-connection pairs and loop group representations
P. Gibilisco
503
Construction of the extremal function for a functional on the class $H_\omega^{(n)}$
D. V. Gorbachev
519
Subdifferentiability and superdifferentiability of distance functions
S. I. Dudov
530
The Mathieu–Hill operator equation with dissipation and estimates of its instability index
S. V. Zelik
543
Basic Theonean triangles
S. Sh. Kozhegel'dinov
561
Recurrence of the integral of an odd conditionally periodic function
S. V. Konyagin
570
Filtrations in hyperhomology
E. G. Sklyarenko
578
Convergence of multiple Fourier series for functions of bounded variation
S. A. Telyakovskii, V. N. Temlyakov
583
Stable subsets of modules and the existence of a unit in associative rings
A. V. Khokhlov
596
The quantum stochastic equation is unitarily equivalent to a symmetric boundary value problem for the Schrödinger equation
A. M. Chebotarev
612

Brief Communications
Overlapping of functions
F. V. Guseinov
623
A new technique of second quantization for fermions
V. P. Maslov
627
Functions from the Schoenberg class $\mathscr T$ on the cone of dissipative elements of a Banach algebra
A. R. Mirotin
630
Estimates of the spectrum of some differential operators
O. G. Parfenov
634
Extremality properties of functions and designs on the torus
V. A. Yudin
637
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019